CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
traylady Views: 53,273
Published: 15 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


First I'd like to say I am mortified that I did more research in buying my laptop than I did getting an IUD inserted into my body! I just listened to my doctor - "it's the latest type, it's really great, blah blah blah" and believed him. I checked out the Mirena website, but of course they didn't list any of these side effects. I've only had this thing for about a month but I've been thinking I was going crazy because I totally feel pregnant. (with 3 kids 6 & under, I remember it all too well). I am so tired all the time - it's unreal. Not to mention the non-stop spotting. Thank goodness for this site and for all of your posts. I am making my appointment to have it removed Monday.

Good luck to you all.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.328 sec, (1)